# SDR SWAA2021051344604

- Difficulty date: January 21, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE - SUPPORT WEB LOC BTW BS 927 TO BS 947.5 AND BL0 AT AFT GALLEY AREA / REPLACED ANGLE -SUPPORT WEB LOCATED BTW BS927 AND BS947.5 AND BL 0 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #147A5400 SHEET 22 REV:- AND PART NUMBER USED IS 147A5430U1
